MathSciNet Relay Station
MathSciNet bibliographic data
MR934800 (89d:41021) 41A15
Brass, Helmut A remark on best $L\sp 1$-approximation by polynomials. J. Approx. Theory 52 (1988), no. 3, 359–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement